A female asked:
so i took the plan b pill while on my period and my period ended two days early than it should've.
1 doctor answer
Dr. Alvin Lin answered
29 years experience Geriatrics
Expected side effect: One of many side effects of Plan B is change in menses (http://www.drugs.com/sfx/plan-b-side-effects.html). Assuming that you took Plan B b/c you engaged in unprotected sex, go see your Family Doc, GYN or Planned Parenthood to get tested for sexually transmitted diseases/infections. And to discuss birth control options (http://goo.gl/2QKlgt), not just emergency contraception (goo.gl/J0Mgor).
Answered on May 30, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
On birth control was on antibiotics i got my period and had unprotected sex ended my antibiotics early and took plan b
Is it normal when finishing your period 2 days before taking plan b then having cramps and spottinf for two weeks on and off
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!